Alert archive / New Mexico / Red Flag Warnings in 2013

Red Flag Warning 22, NWS El Paso, TX

May 28, 20138 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at May 28, 2013, 8:56 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at May 29, 2013, 1:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 28, 2013, 8:56 PM MDT (02:56 UTC)
In effect from
May 29, 2013, 1:00 PM MDT
Expired
May 29, 2013, 9:00 PM MDT
In force
8 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 2.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2013-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2013-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5156 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

678 
WWUS84 KEPZ 290256
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
856 PM MDT TUE MAY 28 2013

...RED FLAG WARNING IN EFFECT FROM 1 PM MDT TO 9 PM MDT WEDNESDAY
MAY 29 FOR FOR THE LOWLANDS OF SOUTHWEST AND SOUTHERN NEW MEXICO
AND FAR WEST TEXAS. LOW HUMIDITIES AND STRONG WINDS ALONG WITH
VERY HIGH OR GREATER FIRE DANGERS ARE EXPECTED...

.A STRONG UPPER LEVEL TROUGH CURRENTLY MOVING THROUGH THE ROCKIES
...WILL CONTINUE TO GENERATE SURFACE LOW PRESSURE OVER NORTH
TEXAS. THE EFFECTS FROM BOTH WILL RESULT IN WINDY CONDITIONS FOR
THE SOUTHERN NEW MEXICO LOWLANDS AND WEST TEXAS WEDNESDAY
AFTERNOON AND EARLY WEDNESDAY EVENING. WITH MINIMUM LOWLAND
HUMIDITIES 10 PERCENT OR LESS...VERY HIGH OR GREATER FIRE DANGER
RATINGS AND EXTREMELY LOW FUEL MOISTURES IN PLACE...CONDITIONS
MEETING OR EXCEEDING RED FLAG CRITERIA ARE LIKELY AGAIN WEDNESDAY.
OVERNIGHT RELATIVE HUMIDITY RECOVERY WILL REMAIN POOR...ALONG WITH
ABOVE NORMAL TEMPERATURES EXPECTED.

NMZ111-112-TXZ055-056-291500-
/O.UPG.KEPZ.FW.A.0022.130529T1900Z-130530T0200Z/
/O.NEW.KEPZ.FW.W.0022.130529T1900Z-130530T0300Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO-
HUDSPETH-
856 PM MDT TUE MAY 28 2013

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM MDT WEDNESDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...
111 AND 112...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM
MDT WEDNESDAY. THIS UPGRADES A PREVIOUS FIRE WEATHER WATCH FOR
THESE AREAS...WHICH IS NO LONGER IN EFFECT.


* WEDNESDAY EVENT: RED FLAG WARNING...ZONE 111 SOUTHWEST DESERTS
  AND LOWLANDS. FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND
  SOUTHERN RIO GRANDE VALLEY. FIRE WEATHER ZONE 055 EL PASO
  COUNTY...FIRE WEATHER ZONE 056 HUDSPETH COUNTY.

* TIMING: RED FLAG WARNING FROM 1 PM TO 9 PM.

* WIND: 25 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH.

* HUMIDITY: 5 TO 10 PERCENT.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

TRIPOLI
1 follow-up statement
960 
WWUS84 KEPZ 291312
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
712 AM MDT WED MAY 29 2013

...RED FLAG WARNING IN EFFECT FROM 1 PM MDT TO 9 PM MDT WEDNESDAY
MAY 29 FOR FOR THE LOWLANDS OF SOUTHWEST AND SOUTHERN NEW MEXICO
AND FAR WEST TEXAS. LOW HUMIDITIES AND STRONG WINDS ALONG WITH
VERY HIGH OR GREATER FIRE DANGERS ARE EXPECTED...

.A STRONG UPPER LEVEL TROUGH CURRENTLY MOVING THROUGH THE ROCKIES
WILL CONTINUE TO GENERATE SURFACE LOW PRESSURE OVER NORTH TEXAS.
THE EFFECTS FROM BOTH WILL RESULT IN WINDY CONDITIONS FOR THE
SOUTHERN NEW MEXICO LOWLANDS AND WEST TEXAS WEDNESDAY AFTERNOON
AND EARLY WEDNESDAY EVENING. WITH MINIMUM LOWLAND HUMIDITIES 10
PERCENT OR LESS...VERY HIGH OR GREATER FIRE DANGER RATINGS AND
EXTREMELY LOW FUEL MOISTURE IN PLACE...CONDITIONS MEETING OR
EXCEEDING RED FLAG CRITERIA ARE LIKELY AGAIN WEDNESDAY. OVERNIGHT
RELATIVE HUMIDITY RECOVERY WILL REMAIN POOR...ALONG WITH ABOVE
NORMAL TEMPERATURES EXPECTED.

NMZ110-113-300300-
/O.EXA.KEPZ.FW.W.0022.130529T1900Z-130530T0300Z/
SOUTHWEST MOUNTAINS-CAPITAN AND SACRAMENTO MOUNTAINS-
712 AM MDT WED MAY 29 2013

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 110 AND 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM MDT THIS EVENING. 

* WEDNESDAY EVENT: RED FLAG WARNING...ZONES 110 AND 113 FOR
  GRANT...CATRON...OTERO AND LINCOLN COUNTIES.

* TIMING: RED FLAG WARNING FROM 1 PM TO 9 PM.

* WIND: 25 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH.

* HUMIDITY: 5 TO 10 PERCENT.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

NMZ111-112-TXZ055-056-300300-
/O.CON.KEPZ.FW.W.0022.130529T1900Z-130530T0300Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO-
HUDSPETH-
712 AM MDT WED MAY 29 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 055...056...111 AND 112...

* WEDNESDAY EVENT: RED FLAG WARNING...ZONE 111 SOUTHWEST DESERTS 
  AND LOWLANDS. FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND 
  SOUTHERN RIO GRANDE VALLEY. FIRE WEATHER ZONE 055 EL PASO 
  COUNTY...FIRE WEATHER ZONE 056 HUDSPETH COUNTY. 

* TIMING: RED FLAG WARNING FROM 1 PM TO 9 PM.

* WIND: 25 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH.

* HUMIDITY: 5 TO 10 PERCENT.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

20

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at May 28, 2:01 PM MDT, 6 hours 55 minutes earlier.

Area forecast discussion, May 28, 2:01 PM MDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
201 PM MDT TUE MAY 28 2013

.SYNOPSIS...
WESTERLY WINDS WILL BRING HOT DRY WEATHER TO SOUTHERN NEW MEXICO
AND WESTERN TEXAS THROUGH SATURDAY. IN ADDITION WINDY CONDITIONS
WILL OCCUR ON WEDNESDAY AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS
THE REGION. A COLD FRONT FOLLOWED BY MOIST EASTERLY WINDS WILL
GENERATE A FEW SHOWERS AND THUNDERSTORMS SUNDAY AND MONDAY.

&&

.DISCUSSION...
STRONG UPPER TROUGH AXIS WAS LOCATED OVER THE GREAT BASIN AND
WESTERN ARIZONA EARLY THIS AFTERNOON WITH SURFACE LEE CYCLONE IN
EARLY STAGES OF DEVELOPMENT OVER SOUTHEASTERN COLORADO. LOW TO
MID LEVEL GRADIENTS ARE THUS INCREASING ACROSS SOUTHERN NEW MEXICO
AND WESTERN TEXAS WITH WINDY CONDITIONS TO CONTINUE INTO EARLY
THIS EVENING.

ON TUESDAY PRIMARY TROUGH AXIS WILL MOVE ACROSS NEW MEXICO AND
WESTERN TEXAS DURING THE LATE MORNING/EARLY AFTERNOON WITH
STRONG LEE CYCLOGENESIS CONTINUING OVER SOUTHEAST COLORADO.
WESTERLY FLOW WILL SUSTAIN INFLOW OF HOT DRY AIR MASS SO BY LATE
AFTERNOON DRY ADIABATIC LAPSE RATES FROM THE SURFACE TO NEAR 500
MB LIKELY. THUS STRINGER FLOW ALOFT WILL AGAIN MIX DOWN RESULTING
IN WINDY CONDITIONS ON WEDNESDAY. WEAK COLD AIR ADVECTION BEHIND
THE TROUGH WILL ALSO LOWER TOMORROWS HIGH TEMPERATURES BY AROUND 5
DEGREES. THURSDAY AND FRIDAY ZONAL BOTH FLOW ALOFT AND LEE TROUGH
TO THE EAST WILL WEAKEN SOMEWHAT SO AFTERNOON WINDS WILL BE
GENERALLY NEAR BREEZY. CONTINUED WESTERLY FLOW WILL ALSO SUSTAIN
INFLOW OF HOT DRY AIR.

MODELS SHOWING CONSISTENCY AND AGREEMENT IN MOVING COLD FRONT
SOUTHWARD THROUGH THE CWA ON SATURDAY WITH EASTERLY FLOW AT LOW
LEVELS BEHIND THE FRONT ADVECTING SLIGHTLY COOLER BUT ALSO MORE
MOIST AIR. EXPECT DEWPOINTS TO INCREASE TO THE LOWER 40S TO LOWER
50S WEST TO EAST ACROSS THE CWA BY SUNDAY AFTERNOON RESULTING.
THUS AIR MASS BECOMES RATHER UNSTABLE AND MOIST WITH CAPES FROM
500 TO 1500 J/KG AND PRECIPITABLE WATER AROUND AN INCH.
SIGNIFICANT WIND SHEAR WILL ALSO EXIST ON SUNDAY WITH 10 TO 20 KT
SOUTHEAST SURFACE WINDS BENEATH 30 KT WESTERLY FLOW AT MID
LEVELS. THUS POTENTIAL WILL EXIST FOR DEEP CONVECTION. LIMITING
FACTOR WILL BE THAT THE CWA WILL BE LOCATED UNDER RATHER STRONG
RIDGE ALOFT WITH ASSOCIATED DYNAMICS/SUBSIDENCE AND WARM DRY AIR
ALOFT ACTING TO SUPPRESS UPDRAFTS. SO AT THIS TIME WILL KEEP
COVERAGE ISOLATED FOR SUNDAY AND MONDAY BEFORE RETURN OF WESTERLY
WINDS RESTORES DRY WEATHER ON TUESDAY.

&&

.AVIATION...VALID 29/00Z-30/00Z.
VFR CONDS EXPECTED AT ALL SITES THRU THE VALID PD. SW WINDS WILL
INCREASE TO 10-30 KTS SLOWLY DIMINISHING AFT 06Z. SKIES WILL BE
GENERALLY SCT100-150 SCT-BKN 200-250. VSBY LOCAL AND BRIEFLY 3-6SM
IN BLDU TIL 03Z. MODERATE TURBULENCE IN VICINITY OF AREA MTNS.

&&

.FIRE WEATHER...
A STRONG UPPER LEVEL STORM SYSTEM OVER THE WESTERN U.S. WILL APPROACH
THE AREA TUESDAY AND MOVE ACROSS WEDNESDAY COMBINING WITH A DEEPENING
SURFACE LOW OVER EASTERN NEW MEXICO. THIS WILL RESULT IN RED FLAG
CONDITIONS TUESDAY AFTERNOON INTO THE EARLY EVENING HOURS AND MOSTLY
LIKELY AGAIN ON WEDNESDAY. SOME HUMIDITIES MAY DROP TO AROUND 5 PERCENT
AND WINDS MAY GUST TO 35 MPH ALONG WITH A VERY HIGH FIRE DANGER RATING.
OVERNIGHT RELATIVE HUMIDITY RECOVERY WILL ALSO BE POOR EACH NIGHT
THROUGH WEDNESDAY HAINES VALUES WILL BE IN THE 5 TO 6 RANGE TUESDAY.
CONDITIONS WILL APPROACH RED FLAG MONDAY AFTERNOON ESPECIALLY THE NORTHERN
POTIONS OF ZONES 110 AND 113 . TEMPERATURES WILL REMAIN ABOVE NORMAL
TODAY AND TUESDAY. SOME MOISTURE IN THE RETURN SOUTHEAST SURFACE FLOW
MAY TRY AND RETURN TO THE REGION THIS WEEKEND INTO THE FIRST PART OF
NEXT WEEK WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS POSSIBLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 70  93  70  94  70 /   0   0   0   0   0
SIERRA BLANCA           62  93  66  91  64 /   0   0   0   0   0
LAS CRUCES              62  91  61  91  61 /   0   0   0   0   0
ALAMOGORDO              63  89  61  91  62 /   0   0   0   0   0
CLOUDCROFT              44  69  47  66  45 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   63  90  64  90  62 /   0   0   0   0   0
SILVER CITY             54  86  56  86  55 /   0   0   0   0   0
DEMING                  56  89  56  92  55 /   0   0   0   0   0
LORDSBURG               55  90  56  90  56 /   0   0   0   0   0
WEST EL PASO METRO      69  92  69  93  69 /   0   0   0   0   0
DELL CITY               58  94  58  93  56 /   0   0   0   0   0
FORT HANCOCK            65  97  67  96  66 /   0   0   0   0   0
LOMA LINDA              58  87  59  86  59 /   0   0   0   0   0
FABENS                  65  94  65  95  66 /   0   0   0   0   0
SANTA TERESA            61  92  62  92  62 /   0   0   0   0   0
WHITE SANDS HQ          69  91  68  91  68 /   0   0   0   0   0
JORNADA RANGE           53  92  55  92  54 /   0   0   0   0   0
HATCH                   60  87  62  87  61 /   0   0   0   0   0
COLUMBUS                59  88  59  93  62 /   0   0   0   0   0
OROGRANDE               62  93  60  93  61 /   0   0   0   0   0
MAYHILL                 54  80  53  78  53 /   0   0   0   0   0
MESCALERO               46  79  46  77  45 /   0   0   0   0   0
TIMBERON                46  79  46  77  45 /   0   0   0   0   0
WINSTON                 48  82  51  85  49 /   0   0   0   0   0
HILLSBORO               57  85  58  86  58 /   0   0   0   0   0
SPACEPORT               56  90  56  91  58 /   0   0   0   0   0
LAKE ROBERTS            50  81  51  81  51 /   0   0   0   0   0
HURLEY                  57  85  58  87  58 /   0   0   0   0   0
CLIFF                   51  90  52  89  51 /   0   0   0   0   0
MULE CREEK              40  88  41  85  39 /   0   0   0   0   0
FAYWOOD                 55  84  57  84  57 /   0   0   0   0   0
ANIMAS                  55  91  56  91  57 /   0   0   0   0   0
HACHITA                 55  93  54  90  54 /   0   0   0   0   0
ANTELOPE WELLS          57  93  57  90  58 /   0   0   0   0   0
CLOVERDALE              53  87  53  85  54 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NMZ110>113.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR NMZ111-112.

TX...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR TXZ055-056.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR TXZ055-056.

&&

05 ROGASH/20 NOVLAN
Hazardous weather outlook, May 28, 5:41 AM MDT, 15 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
541 AM MDT TUE MAY 28 2013

NMZ401>417-TXZ418>424-291145-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
541 AM MDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL SYSTEM WILL APPROACH THE STATE AND PASS NORTH OF
THE AREA TOMORROW. AS A RESULT...SOUTHWEST WINDS WILL INCREASE
INTO THE WINDY CATEGORY OF 20 TO 30 MPH THIS AFTERNOON. WIND GUSTS
OF UP TO 40 MPH EXPECTED WITH A FEW AREAS ALONG THE EAST SLOPES
SEEING SLIGHTLY HIGHER GUSTS. PORTIONS OF THE LOWLAND DESERTS MAY
SEE AREAS OF BLOWING DUST THAT MAY REDUCE VISIBILITIES DOWN TO 3 TO
4 MILES. VISIBILITIES MAY BE LOWER NEAR AREAS OF DISTURBED SOIL
THAT WILL BE EASIER FOR THE WINDS TO PICK UP. WITH THE STRONG
WINDS AND VERY DRY CONDITIONS IN PLACE...FIRE DANGER LEVELS WILL
BE HIGH THIS AFTERNOON AND EARLY EVENING. WIND SPEEDS WILL
GRADUALLY DIMINISH THIS EVENING BUT MAY LINGER ALONG EAST SLOPES
UNTIL AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DRY AND WARM CONDITIONS WILL PERSIST WEDNESDAY THROUGH AT LEAST
FRIDAY. WINDY CONDITIONS AND HIGH DANGER LEVELS EXPECTED ON
WEDNESDAY. THURSDAY AND FRIDAY WILL BE BREEZY WITH WARMER
TEMPERATURES. MOISTURE MAY MOVE BACK INTO THE AREA BEHIND A COLD
FRONT THAT IS EXPECTED TO PUSH INTO THE AREA FROM THE EAST ON
SATURDAY. THIS MOISTURE IS EXPECTED TO SPREAD WESTWARD ACROSS THE
REGION. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS GENERALLY
EAST OF EL PASO ON SATURDAY. FOR SUNDAY AND MONDAY MAINLY ISOLATED
THUNDERSTORMS ARE EXPECTED AREA WIDE. MOUNTAIN AREAS WILL HAVE A
BETTER CHANCE OF MEASURABLE RAINFALL AND THUNDERSTORM OCCURRENCE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LUNDEEN

Nearby

Red Flag Warnings in New Mexico, 2013Red Flag Warnings in Texas, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.